Jump to content



   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Gabapentin Says gluten-free But Side Affects?


  • Please log in to reply
3 replies to this topic

#1 Colleeney

Colleeney

    New Community Member

  • Advanced Members
  • Pip
  • 24 posts

Posted 11 April 2013 - 06:03 PM

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.


  • 0

Celiac.com Sponsor:

#2 Adalaide

Adalaide

    It needs to be about 20% cooler.

  • Advanced Members
  • PipPipPipPipPipPip
  • 3,357 posts

Posted 11 April 2013 - 09:46 PM

I was on that for a while, but keep in mind that it will be different from every manufacturer. If you contacted the manufacturer and the have verified it is gluten free, as opposed to having just read on the internet that it is, then you are most likely suffering from side effects. If they are more than you want to put up with, make a new appointment with your doctor. If you find out that what you are getting from that manufacturer isn't gluten free, try contacting other pharmacies in your area to see what manufacturer they fill with.


  • 0

"You don't look sick or anything"

"Well you don't look stupid, looks can be deceiving."

 

Celiac DX Dec 2012

CRPS DX March 2014


#3 love2travel

love2travel

    ńĆeznem da se u Hrvatskoj!

  • Advanced Members
  • PipPipPipPipPipPip
  • 3,823 posts

Posted 13 April 2013 - 05:31 AM

I took it for pain (unsuccessfully) for a year or two.  It caused me GI upset and I believe it is common with this med.  Those side effects dissipated after awhile.  Hopefully it works for you! 


  • 0
<p>Confirmed celiac disease February 2011 from biopsies. Strictly gluten free March 18 2011.Diagnosed with fibromyalgia April 13 2011.3 herniated discs, myofascial pain syndrome, IT band syndrome, 2 rotator cuff injuries - from an accident Dec. 07 - resulting in chronic pain ever since. Degenerative disc disease.Osteoarthritis in back and hips.Chronic insomnia mostly due to chronic pain.Aspartame free May 2011.

When our lives are squeezed by pressure and pain, what comes out is what is inside.

#4 kenlove

kenlove

    Advanced Community Member

  • Moderators
  • PipPipPipPipPipPip
  • 1,797 posts

Posted 13 April 2013 - 05:33 AM

i took it for 3 days but had such bad side effects that I stopped.  made me feel like i was in a haze and not in reality.

horrid stuff!

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.


  • 0
"Ryo tatereba mi ga tatanu"

If we try to serve both sides, we cannot stand our own ground.

Japanese proverb

Celiac.com - Celiac Disease Board Moderator


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: